# SDR AALA20090226TUL21

- Difficulty date: February 18, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FDK274511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER FLANGE HAS CORROSION AT STATION 1309 ABOVE LONGERON 30, INSTALLED NEW LOWER CHANNEL L28L TO L28R PER SRM 53-03 FIGURE 2A.
